| Catalog Number |
190-000 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The consumer reported multiple unconfirmed false positive results with the id now covid-19 assay performed for unknow number of patients on (b)(6) 2022.This mfr.Report addresses the tests that performed with lot 1086710 and is report one (1) of two (2).The consumer reported multiple false positive results with the id now covid-19 assay performed on (b)(6) 2022 (sample type unknown).No additional patient information, including treatment and outcome, was provided.
Additional Manufacturer Narrative
The remainder of the investigation remains in progress.A supplemental report will be provided after completion.Device discarded, single-use device.
Additional Manufacturer Narrative
Updated: h4 investigation conclusion: testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 1086710 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 190-000 / lot 1086710, test base part number 190-430 / lot 1086710.The lot met the required release specifications.A review of the complaints reported as false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 1086710 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue.A1 h3 other text : device discarded, single-use device.
Event or Problem Description
The consumer reported multiple unconfirmed false positive results with the id now covid-19 assay performed for unknow number of patients on 10oct2022.This mfr.Report addresses the tests that performed with lot 1086710 and is report one (1) of two (2).The consumer reported multiple false positive results with the id now covid-19 assay performed on (b)(6)2022 (sample type unknown).No additional patient information, including treatment and outcome, was provided.